# SDR FDEA2019061751306

- Difficulty date: June 15, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 90,591 hours, 32,557 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cabin Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MOMENTARY CABIN SMOKE INDACTION. ALERT LASTED 1  SECOND AND EXTINGUISHED. CHECKED CABIN-NO SMOKE.   PERFORMED ADJ/TEST OF AIRCARFT SMOKE DETECTORS REF  AMM 26-15-00-2. ALL TEST PASS. NO HISTORY. NO  EVIDENCE OF SMOKE IN AIRCARFT. OK FOR SVC.
